# SDR HALA0600576

- Difficulty date: July 26, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 29,458 hours, 58,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 999-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING STA 786-999 LBL 54 WL 200 LONGITUDIAL BEAM REPLACEMENT FOUND THE STA 999-1060 SEAT TRACK LOWER SADLE CRACKED LBL 54 WL 200.  REPLACED SEAT TRACK AT BS 999-1060, LBL 54, WL 200, IAW SRM 51-40-02.
